# SDR UIEA2018012600112

- Difficulty date: January 26, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,495 hours, 23,894 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Indication
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE LT FWD FUEL PUMP.  PERFORMED A PUMP TEST IAW AMM 28-22-00-215-018.  TESTED OK.  NO OTHER FAULTS NOTED.
